Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Functional differential equations close to differential equations


Author: Kenneth L. Cooke
Journal: Bull. Amer. Math. Soc. 72 (1966), 285-288
MathSciNet review: 0221047
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Bellman, Research problem: Functional differential equations, Bull. Amer. Math. Soc 71 (1965), 495.
  • 2. Arnold Stokes, The applications of a fixed point theorem to a variety of non-linear stability problems, Contributions to the theory of nonlinear oscillations, Vol. V, Princeton Univ. Press, Princeton, N.J., 1960, pp. 173–184. MR 0131635 (24 #A1483)
  • 3. A. Stokes, Functional analysis and some fixed point problems, Dissertation, Univ. of Notre Dame, Notre Dame, Ind., 1958.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1966-11494-5
PII: S 0002-9904(1966)11494-5